Year 2020, Volume 49 , Issue 5, Pages 1625 - 1634 2020-10-06

An explicit version of the correspondence between Noetherian modules with Cartier maps and Artinian modules with Frobenius maps

Mehmet YESİL [1]


In this paper, we introduce an explicit version of the correspondence between Noetherian modules with Cartier maps and Artinian modules with Frobenius maps which recovers the correspondence given by R. Y. Sharp and Y. Yoshino, and the correspondence given by M. Blickle and G. Böckle.

*****************************************************************************************************************

*****************************************************************************************************************


Cartier maps, Frobenius maps, Noetherian modules, Artinian modules
  • [1] M. Blickle and G. Böckle, Cartier modules: finiteness results, J. Reine Angew. Math. 661, 85-123, 2011.
  • [2] M. Blickle and K. Schwede, $p^{-1}$-linear maps in algebra and geometry, in: Comm. Algebra, 123–205, Springer, New York, 2013.
  • [3] M.P. Brodmann and R.Y. Sharp, Local Cohomology: An Algebraic Introduction with Geometric Applications, Second Ed., Cambridge University Press, 2013.
  • [4] S. Iyengar, G.J. Leuschke, A. Leykin, C. Miller, E. Miller, A.K. Singh, and U.Walther, Twenty-Four Hours of Local Cohomology, American Mathematical Society, 2007.
  • [5] M. Katzman, Parameter test ideals of Cohen Macaulay rings, Compos. Math. 144 (4), 933–948, 2008.
  • [6] M. Katzman and W. Zhang, Annihilators of Artinian modules compatible with a Frobenius map, J. Symbolic Comput. 60, 29-46, 2014.
  • [7] G. Lyubeznik, F-modules: applications to local cohomology and D-modules in characteristic $p > 0$, J. Reine Angew. Math. 491, 65–130, 1997.
  • [8] R.Y. Sharp and Y. Yoshino, Right and left modules over the Frobenius skew polynomial ring in the F-finite case, Math. Proc. Cambridge Philos. Soc. 150 (3), 419-438, 2011.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0002-5220-5177
Author: Mehmet YESİL (Primary Author)
Institution: The University of Sheffield
Country: United Kingdom


Dates

Publication Date : October 6, 2020

Bibtex @research article { hujms559956, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2020}, volume = {49}, pages = {1625 - 1634}, doi = {10.15672/hujms.559956}, title = {An explicit version of the correspondence between Noetherian modules with Cartier maps and Artinian modules with Frobenius maps}, key = {cite}, author = {Yesi̇l, Mehmet} }
APA Yesi̇l, M . (2020). An explicit version of the correspondence between Noetherian modules with Cartier maps and Artinian modules with Frobenius maps . Hacettepe Journal of Mathematics and Statistics , 49 (5) , 1625-1634 . DOI: 10.15672/hujms.559956
MLA Yesi̇l, M . "An explicit version of the correspondence between Noetherian modules with Cartier maps and Artinian modules with Frobenius maps" . Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1625-1634 <https://dergipark.org.tr/en/pub/hujms/issue/57199/559956>
Chicago Yesi̇l, M . "An explicit version of the correspondence between Noetherian modules with Cartier maps and Artinian modules with Frobenius maps". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1625-1634
RIS TY - JOUR T1 - An explicit version of the correspondence between Noetherian modules with Cartier maps and Artinian modules with Frobenius maps AU - Mehmet Yesi̇l Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.559956 DO - 10.15672/hujms.559956 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1625 EP - 1634 VL - 49 IS - 5 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.559956 UR - https://doi.org/10.15672/hujms.559956 Y2 - 2019 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics An explicit version of the correspondence between Noetherian modules with Cartier maps and Artinian modules with Frobenius maps %A Mehmet Yesi̇l %T An explicit version of the correspondence between Noetherian modules with Cartier maps and Artinian modules with Frobenius maps %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 5 %R doi: 10.15672/hujms.559956 %U 10.15672/hujms.559956
ISNAD Yesi̇l, Mehmet . "An explicit version of the correspondence between Noetherian modules with Cartier maps and Artinian modules with Frobenius maps". Hacettepe Journal of Mathematics and Statistics 49 / 5 (October 2020): 1625-1634 . https://doi.org/10.15672/hujms.559956
AMA Yesi̇l M . An explicit version of the correspondence between Noetherian modules with Cartier maps and Artinian modules with Frobenius maps. Hacettepe Journal of Mathematics and Statistics. 2020; 49(5): 1625-1634.
Vancouver Yesi̇l M . An explicit version of the correspondence between Noetherian modules with Cartier maps and Artinian modules with Frobenius maps. Hacettepe Journal of Mathematics and Statistics. 2020; 49(5): 1625-1634.